# SDR CALA2025090908637

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53112826000200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y503.2 HAS CORROSION FR12-16.   EVALUATED BEAM Y503.2 FOUND TO BE OUT OF LIMITS IAW SRM 53- 11-14-283-001, REMOVED AND REPLACED Y503.2 AS REQUIRED IAW A 320 SRM 51-42-11/001.
